RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2001, Volume 8, Number 2, Pages 63–89 (Mi da221)  

This article is cited in 1 scientific paper (total in 1 paper)

Separating decomposition of relations in multicriterial choice problems

L. A. Sholomov

Institute of Systems Analysis, Russian Academy of Sciences

Full text: PDF file (2790 kB)

Bibliographic databases:
UDC: 519.816
Received: 21.11.2000

Citation: L. A. Sholomov, “Separating decomposition of relations in multicriterial choice problems”, Diskretn. Anal. Issled. Oper., Ser. 1, 8:2 (2001), 63–89

Citation in format AMSBIB
\Bibitem{Sho01}
\by L.~A.~Sholomov
\paper Separating decomposition of relations in multicriterial choice problems
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2001
\vol 8
\issue 2
\pages 63--89
\mathnet{http://mi.mathnet.ru/da221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1859857}
\zmath{https://zbmath.org/?q=an:1025.90027}


Linking options:
  • http://mi.mathnet.ru/eng/da221
  • http://mi.mathnet.ru/eng/da/v8/s1/i2/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Sholomov, “Slozhnost raspoznavaniya svoistv poryadkovykh otnoshenii v $n$-mernykh prostranstvakh”, Diskretn. analiz i issled. oper., ser. 1, ser. 1, 9:4 (2002), 82–105  mathnet  mathscinet  zmath
  • Дискретный анализ и исследование операций
    Number of views:
    This page:339
    Full text:97

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020